# SDR SWAA2022112374000

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 33,234 hours, 15,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H EMERGENCY LIGHT BATTERY PACK INOP.   R&R FWD L/H EMERGENCY BATTERY PACK; OPS CHECK GOOD IAW AMM 33-51-06.
